This article is cited in 1 scientific paper (total in 1 paper)
Colorings of partial Steiner systems and their applications
A. B. Kupavskiia, D. A. Shabanovb
a Moscow Institute of Physics and Technology (State University), Moscow, Russia
b Lomonosov Moscow State University, Moscow, Russia
This paper deals with extremal problems concerning colorings of partial Steiner systems. We establish a new sufficient condition for $r$-colorability of a hypergraph from some class of such systems in terms of maximum vertex degree. Moreover, as a corollary we obtain a new lower bound for the threshold probability for $r$-colorability of a random hypergraph in a binomial model.
PDF file (344 kB)
Journal of Mathematical Sciences (New York), 2015, 206:5, 511–538
A. B. Kupavskii, D. A. Shabanov, “Colorings of partial Steiner systems and their applications”, Fundam. Prikl. Mat., 18:3 (2013), 77–115; J. Math. Sci., 206:5 (2015), 511–538
Citation in format AMSBIB
\by A.~B.~Kupavskii, D.~A.~Shabanov
\paper Colorings of partial Steiner systems and their applications
\jour Fundam. Prikl. Mat.
\jour J. Math. Sci.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. V. Lebedev, “Activity maxima in some models of information networks with random weights and heavy tails”, Problems Inform. Transmission, 51:1 (2015), 66–74
|Number of views:|